zbMATH — the first resource for mathematics

The Szegő kernel on a sewn Riemann surface. (English) Zbl 1238.30029
Authors’ abstract: We describe the Szegő kernel on a higher genus Riemann surface in terms of Szegő kernel data coming from lower genus surfaces via two explicit sewing procedures where either two Riemann surfaces are sewn together or a handle is sewn to a Riemann surface. We consider in detail the examples of the Szegő kernel on a genus two Riemann surface formed by either sewing together two punctured tori or by sewing a twice-punctured torus to itself. We also consider the modular properties of the Szegő kernel in these cases.

30F10 Compact Riemann surfaces and uniformization
81T40 Two-dimensional field theories, conformal field theories, etc. in quantum mechanics
17B69 Vertex operators; vertex operator algebras and related structures
Full Text: DOI arXiv
[1] di Vecchia P., Hornfeck K., Frau M., Lerda A., Sciuto S.: N-string, g-loop vertex for the fermionic string. Phys. Lett. B 211, 301–307 (1988)
[2] di Vecchia P., Pezzella F., Frau M., Hornfeck K., Lerda A., Sciuto S.: N-point g-loop vertex for a free fermionic theory with arbitrary spin. Nucl. Phys. B 333, 635–700 (1990)
[3] Fay J.D.: Theta Functions on Riemann surfaces, Lecture Notes in Mathematics, Vol 352. Springer-Verlag, Berlin-New York (1973) · Zbl 0281.30013
[4] Fay, J.D.: Kernel functions, analytic torsion, and moduli spaces. Mem. Amer. Math. Soc. 96, no. 464 (1992) · Zbl 0777.32011
[5] Farkas H.M., Kra I.: Riemann Surfaces. Springer-Verlag, New York (1980) · Zbl 0475.30001
[6] Frenkel I., Lepowsky J., Meurman A.: Vertex Operator Algebras and the Monster. Academic Press, New York (1988) · Zbl 0674.17001
[7] Freidan D., Shenker S.: The analytic geometry of two dimensional conformal field theory. Nucl. Phys. B 281, 509–545 (1987)
[8] Hawley N.S., Schiffer M.: Half-order differentials on Riemann surfaces. Acta Math. 115, 199–236 (1966) · Zbl 0136.06701
[9] Kac, V.: Vertex Operator Algebras for Beginners. University Lecture Series, Vol. 10. Providence, RI: Amer. Math. Soc., 1998 · Zbl 0924.17023
[10] Mason G., Tuite M.P.: On genus two Riemann surfaces formed from sewn tori. Commun. Math. Phys. 270, 587–634 (2007) · Zbl 1116.30027
[11] Mason G., Tuite M.P.: Partition functions and chiral algebras. In Lie Algebras, Vertex Operator Algebras and their Applications (in honor of Jim Lepowsky and Robert L. Wilson), Contemp. Math. 442, 401–410 (2007) · Zbl 1141.82003
[12] Mason G., Tuite M.P.: Free bosonic vertex operator algebras on genus two Riemann surfaces I. Commun. Math. Phys. 300, 673–713 (2010) · Zbl 1226.17024
[13] Mason, G., Tuite, M.P.: Free bosonic vertex operator algebras on genus two Riemann surfaces II. To appear · Zbl 1226.17024
[14] Mason G., Tuite M.P., Zuevsky A.: Torus n-point functions for $${\(\backslash\)mathbb{R}}$$ -graded vertex operator superalgebras and continuous fermion orbifolds. Commun. Math. Phys. 283, 305–342 (2008) · Zbl 1211.17026
[15] Mumford D.: Tata Lectures on Theta I and II. Birkhäuser, Boston MA (1983)
[16] Raina A.K.: Fay’s trisecant identity and conformal field theory. Commun. Math. Phys. 122, 625–641 (1989) · Zbl 0682.14022
[17] Raina A.K., Sen S.: Grassmannians, multiplicative Ward identities and theta-function identities. Phys. Lett. B 203, 256–262 (1988)
[18] Schiffer M.: Half-order differentials on Riemann surfaces. SIAM J. Appl. Math. 14, 922–934 (1966) · Zbl 0164.37903
[19] Springer G.: Introduction to Riemann Surfaces. Addison-Wesley, Reading, MA (1957) · Zbl 0078.06602
[20] Szego G.: Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören. Math. Z. 9, 218–270 (1921) · JFM 48.0374.04
[21] Tuite M.P.: Genus two meromorphic conformal field theory. CRM Proceedings and Lecture Notes 30, 231–251 (2001) · Zbl 1028.81051
[22] Tuite, M.P., Zuevsky, A.: Genus two partition and correlation functions for fermionic vertex operator superalgebras I. http://arXiv.org/abs/1007.5203v2 [math.QA], 2011, to appear in Commun. Math. Phys., doi: 10.1007/s00200-011-1258-1 , 2011 · Zbl 1254.17024
[23] Tuite, M.P., Zuevsky, A.: Genus two partition function for free fermionic vertex operator algebras II, to appear · Zbl 1254.17024
[24] Yamada A.: Precise variational formulas for abelian differentials. Kodai Math. J. 3, 114–143 (1980) · Zbl 0451.30039
[25] Zhu Y.: Modular invariance of characters of vertex operator algebras. J. Amer. Math. Soc. 9, 237–302 (1996) · Zbl 0854.17034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.